Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
melissaking

Stopped Accutane 3 months ago, now dry lips are back

Recommended Posts

I stopped a course of Accutane in Mid July, and within 3 weeks my lips were back to normal.  Over the last week they have gone back to being as dry as they were on Accutane.  I have not changed my skin care routine, or used anything different on my lips.  I have googled this and found no one else has written about this online.  I am trying to find out if this has happened to anyone else.

 

Link to comment
Share on other sites

1 hour ago, melissaking said:

I stopped a course of Accutane in Mid July, and within 3 weeks my lips were back to normal.  Over the last week they have gone back to being as dry as they were on Accutane.  I have not changed my skin care routine, or used anything different on my lips.  I have googled this and found no one else has written about this online.  I am trying to find out if this has happened to anyone else.

 

Hey Melissa, this happened to me too. They went back to normal and then a few months later worsened. It got worse and worse over 2 or 3 years until I developed exfoliative cheilitis. Also after the drug I developed daily nausea and chronic fatigue.

I really hope that this doesn't happen to you. Accutanes side effects can be permanent and many of them start only after the treatment. Unfortunately dermatologists deny this and people don't believe us sufferers who try to warn people on forums.

Now I assume that you are a woman. Nutritional deficiencies are common in women for various reasons, most commonly because of the period. I would suggest you get your blood tested for any deficiencies and I pray to god that that is the reason for you.

If it doesn't get better and if you experience other symptoms: feeling tired, depressed, problems concentrating or other things that seem strange to you please don't hide. Come tell us about it here: https://www.acne.org/messageboard/topic/295030-repairing-the-long-term-damage-from-accutane/ We are trying to find a solution and are in contact with doctors and scientists.

But for now lets just assume that you will be fine with applying some lip balm and getting your blood checked!
Link to comment
Share on other sites

I just realised I posted this in the wrong section, so if anyone could move it that would be great.

This is the only problem I have had now I am off it, and dont have any nutritional deficiencies, or have periods due to the pill I am on.  Someone today suggested it could be due to the weather changing and getting much colder all of a sudden where I live, I am hoping thats it or it's back to my dermatologist, I am trying to avoid an appointment if I can help it as it is quite a trip to get to her.

I will continue with my lip balm and give it another week, thanks for the link to that thread, if I have any other problems I will have a look.
 

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×